# SDR FDEA201108053111

- Difficulty date: August 5, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 76,985 hours, 37,745 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3750
- Condition: Misrepaired
- Location: Bs 1680 S20l
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SKIN REPAIR LOCATED AT STA 1680, S-20L DOES NOT CONFORM TO CURRENT SRM CONFIGURATION.
